# SDR AALA20120121TUL01

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 60,565 hours, 25,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT DFW-LAX.  CREW REPORTED LEFT PACK DROPPED OFF LINE DURING FLIGHT AND UNABLE TO REINSTATE.  FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  PLACARD LEFT PACK INOPERATIVE PER MEL.  FLIGHT CONTINUED ON TO DESTINATION.  REPLACED LEFT PACK PRESSURE SHUTOFF VALVE AT DFW ON 01/23/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
